# SDR USAABB03024

- Difficulty date: February 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 9 AND 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
